# SDR SWAA2016020948810

- Difficulty date: January 8, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 61,727 hours, 48,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815156
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK OTBD FLANGE CRACKED AT BS 727B, RBL 24.8.  REPAIRED SEAT TRACK IAW EA.
